MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175208P0
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21f02.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
This is a case of a product damaged during transportation.The product was damaged when it arrived at the end customer.Shipment was rejected by the customer because the shipment box was wet and damaged.
 
Additional Manufacturer Narrative
Corrected data: block d4: there was an error in the expiry date in the initial report, it is 31 may 2026.Block e2 and e3: there was an error in the initial report, the initial reporter is not a health professional, it is a distributor.Block g2: there was an error in the report source, the report was coming from a distributor.We apologize for these errors.Additional narrative: (10/3236) the returned device was visually inspected by the qa supervisor who confirmed that the shipping box was damaged and the product box was damaged.As a result, product is not compliant.Following this visual inspection, the qa manager concluded on the root cause of the event: "it is a problem due to the transportation." (4308) the most likely cause of this event is a problem due to the transportation.An internal non-conformity report has been initiated in order to take appropriate action.
 
Event or Problem Description
See mfg initial report 1640201-2021-00028.Complaint # (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key12364781
Report Number1640201-2021-00028
Device Sequence Number14610758
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public(01)00384401018148
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number21F02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/28/2021
Patient Sequence Number1